Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Nashville, TN

June 7, 2014Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 7, 2014, 6:29 PM CDT for Williamson County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 6:29 PM CDT (23:29 UTC)
Expired
Jun 7, 2014, 6:54 PM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Williamson County, TN

The radar

The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 4:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS54 KOHX 072329
SVROHX
TNC187-080015-
/O.NEW.KOHX.SV.W.0063.140607T2329Z-140608T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
629 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 715 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  FRANKLIN...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MUCH OF EASTERN WILLIAMSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3597 8665 3578 8669 3582 8693 3597 8690
TIME...MOT...LOC 2328Z 277DEG 17KT 3589 8680

$$

FORECASTER:13
1 follow-up statement
926 
WWUS54 KOHX 072354
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
654 PM CDT SAT JUN 7 2014

TNC187-080004-
/O.CAN.KOHX.SV.W.0063.000000T0000Z-140608T0015Z/
WILLIAMSON TN-
654 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR MUCH OF WILLIAMSON COUNTY IS 
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING FOR THE FRANKLIN AREA WAS 
MOVING EAST. THERE IS A SEVERE THUNDERSTORM WARNING STILL IN EFFECT 
FOR FAR EASTERN SECTIONS OF WILLIAMSON COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING 
FOR CENTRAL TENNESSEE WEST OF I 65. A SEVERE THUNDERSTORM WATCH ALSO 
REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR CENTRAL 
TENNESSEE EAST OF I 65.

LAT...LON 3597 8665 3578 8669 3582 8693 3597 8690
TIME...MOT...LOC 2354Z 277DEG 17KT 3587 8665

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:14 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 7, 5:14 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT SAT JUN 7 2014

.UPDATE...
UPDATED SUITE OF FORECAST PRODUCTS FOR TORNADO WATCH NUMBER 253.
&&

.PREV DISCUSSION.../ISSUED 256 PM CDT SAT JUN 7 2014/

DISCUSSION...

..POSSIBLE SEVERE STORM POTENTIAL FOR LATE THIS AFTERNOON AND
EVENING MAINLY FOR THE WEST HALF OF MIDDLE TN...

LOW PRESSURE AND OLD CONVECTIVE SYSTEM OVER NE MISSOURI CONTINUES
TO SPIN AND MOVE EASTWARD...PUSHING ITS WARM FRONT NORTHWARD
THROUGH MIDDLE TN. DEWPOINTS SOUTH OF THIS BOUNDARY ARE IN THE LOW
70S ACROSS MIDDLE/SRN MIDDLE TN...CREATING SOUPY CONDITIONS ACROSS
THE AREA. OUTFLOW BOUNDARY FROM THE SOUTHERN EDGE OF THE OLD
CONVECTIVE COMPLEX IS HELPING TO REGENERATE STRONG STORMS IN FAR
SRN IL AS WELL AS WRN TN IN THE WARM SECTOR...WELL AHEAD OF MORE
DEVELOPMENT ALONG THE LAGGING COLD FRONT. THESE ARE QUICKLY
APPROACHING THE AREA...AND THINK ONSET OVER OUR FAR WRN/NWRN CWA
COULD BE AS EARLY AS 430 PM. BULK SHEAR VALUES RANGE FROM
4-50KTS...PLENTY FOR SOME SUPERCELLULAR DEVELOPMENT. SOUNDINGS ARE
FAIRLY WET THOUGH...SO NOT REALLY EXPECTING HAIL TO BE A
THREAT...SO THINKING THAT WET MICROBURSTS/DAMAGING WIND GUSTS WILL
BE THE MAIN THREAT WITH ANY SEVERE STORMS. THUS...A SEVERE T-STORM
WATCH HAS BEEN ISSUED FOR THE WRN/NWRN PORTION OF THE AREA UNTIL
9PM. THINKING THE LINE OF STORMS NEAR PADUCAH WILL EXPAND AND THAT
COULD BE THE MAIN FEATURE...APPROACHING I-65 BY 8PM ROUGHLY...AND
MOVING QUICKLY SE ACROSS THE REST OF MIDDLE TN...SHOULD IT HOLD
TOGETHER THAT LONG. HAVE HIGH CHC POPS EAST...AND LIKELY POPS IN
AND AROUND THE WATCH AREA THROUGH THIS EVENING...TAPERING POPS
QUICKLY AFTER MIDNIGHT. WITH ALL THE MOISTURE AROUND AND CALMING
WINDS TOWARDS DAWN BEHIND THE FRONTAL BOUNDARY...COULD HAVE PATCHY
DENSE FOG TOWARDS MORNING. MENTIONED PATCHY FOG IN THE FORECAST
FOR NOW.

THEREAFTER...WE MAY GET A BREAK IN MOST OF THE PRECIPITATION
FOR SUNDAY BEFORE AN UPPER LOW DEVELOPS OVER THE PLAINS LATE
TOMORROW. THIS WILL BRING SEVERAL ROUNDS OF SHOWERS AND
STORMS...MAINLY FROM MONDAY THROUGH WEDNESDAY AS IT SLOWLY MOVES
TOWARDS THE GREAT LAKES BY THURSDAY. TUESDAY LOOKS LIKE THE BEST
CHANCE FOR STORMS...WHERE SOME COULD BE SEVERE WITH HAIL AND HIGH
WINDS BEING THE MAIN THREATS. ANOTHER SYSTEM/COLD FRONT APPROACHES
THE AREA FRIDAY...QUICKLY ON THE HEELS OF THE MID-WEEK SYSTEM.
HAVE EXTENDING POPS THROUGH THE REST OF THE FORECAST PERIOD AS A
RESULT. HOWEVER BY THEN...THE UPPER LEVEL RIDGE OVER THE PLAINS
SHOULD START TO MAKE SOME HEADWAY AND HOPEFULLY START TO BRING AN
END TO OUR STORMY PATTERN. WENT BELOW GUIDANCE IN TEMPS GIVEN THE
AMPLE RAIN CHANCES.

THROUGH ALL OF NEXT WEEK...WITH SEVERAL ROUNDS OF SHOWERS AND
STORMS CONTINUING IN A MOIST AIRMASS...AMPLE RAINFALL COULD LEAD
TO FLASH FLOODING IN SOME AREAS...DEPENDING ON WHERE THE
CONVECTIVE COMPLEXES TRAVEL OR WHERE THUNDERSTORMS TRAIN OVER THE
SAME AREAS. THOUGH WE CAN PINPOINT AN AREA WITH A WATCH...STAY
ABREAST OF THE POTENTIAL FOR HEAVY RAIN/FLOODING THROUGHOUT THE
NEXT SEVERAL DAYS.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT SAT JUN 7 2014

TNZ005>008-023>027-056>060-093>095-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE-
LAWRENCE-GILES-
555 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS
MAINLY ALONG AND WEST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS
ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING
IN THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT
WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ009>011-028>034-061>066-075-077>080-081000-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
555 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

AN APPROACHING UPPER LEVEL STORM SYSTEM IS EXPECTED TO PRODUCE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT.
A FEW STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS BEING
THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT
WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jun 7, 3:43 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      5 W CENTERVILLE         35.79N  87.54W
06/05/2014                   HICKMAN            TN   EMERGENCY MNGR

            *** 1 FATAL *** VEHICLE SWEPT OFF ROAD NEAR BEAVER
            CREEK DAM IN CENTERVILLE. 1 FATALITY

&&

EVENT NUMBER OHX1400389

11
Special weather statement, Jun 7, 5:02 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
502 PM CDT SAT JUN 7 2014

TNZ005-006-023>025-056>058-093-094-072245-
DICKSON-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-MONTGOMERY-PERRY-
STEWART-WAYNE-
502 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN...HOUSTON...
HUMPHREYS...LAWRENCE...LEWIS...MONTGOMERY...PERRY...STEWART AND WAYNE
COUNTIES...

AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG TO SEVERE THUNDERSTORMS APPROACHING THE TENNESSEE RIVER.
THESE STORMS WILL BE CROSSING THE RIVER SHORTLY AND INTO WESTERN
MIDDLE TENNESSEE. ONE SEVERE STORM IS CURRENTLY MOVING THROUGH
STEWART COUNTY AT THIS TIME.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3667 8786 3664 8784 3665 8743 3500 8746
      3500 8798 3529 8799 3530 8802 3539 8803
      3541 8798 3546 8805 3549 8799 3553 8798
      3561 8804 3572 8804 3591 8793 3598 8803
      3617 8793 3631 8796 3644 8806 3668 8807

BOYD
Special weather statement, Jun 7, 6:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
613 PM CDT SAT JUN 7 2014

TNZ056-058-093-072345-
LEWIS-PERRY-WAYNE-
613 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...PERRY AND WAYNE
COUNTIES...

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINDEN...MOVING EASTSOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LINDEN AND FLATWOODS.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

LAT...LON 3566 8792 3554 8755 3532 8770 3548 8800
      3550 8798 3553 8798 3555 8800

BOYD
Special weather statement, Jun 7, 6:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT SAT JUN 7 2014

TNZ024>028-057-059-060-062-080030-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-MAURY-RUTHERFORD-
WILLIAMSON-WILSON-
624 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...MAURY...RUTHERFORD...WILLIAMSON AND WILSON
COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JOELTON TO MCEWEN...
MOVING EAST AT 45 MPH.

PEOPLE IN AND AROUND NASHVILLE...BEAMAN PARK...JOELTON...MCEWEN...
ASHLAND CITY...CHARLOTTE...WHITES CREEK...DICKSON...WHITE
BLUFF...PINEWOOD AND BELLS BEND SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PEOPLE WHO ARE OUTDOORS THIS EVENING SHOULD SEEK SHELTER WHEN STORMS
APPROACH. ALTHOUGH SEVERE STORMS ARE NOT OCCURRING AT THIS
TIME...THE STORMS APPROACHING NASHVILLE WILL PRODUCE DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL DOWNPOURS. ALSO...THE THUNDERSTORMS
COULD INTENSIFY QUICKLY. A TORNADO WATCH IS IN EFFECT FOR THE
NASHVILLE AREA UNTIL MIDNIGHT.

AGAIN...PEOPLE WHO ARE OUTDOORS SHOULD SEEK SHELTER QUICKLY WHEN
STORMS APPROACH.

HEAVY DOWNPOURS...FREQUENT LIGHTNING...SMALL HAIL...AND WINDS 30 TO
40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3635 8693 3628 8664 3626 8664 3624 8661
      3626 8658 3617 8626 3569 8692 3600 8796

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:49 PM CDTSpecial Weather StatementOHXDavidson41 min
Jun 7, 12:16 AM CDTSpecial Weather StatementOHXHumphreys59 min
Jun 7, 2:10 AM CDTAreal Flood AdvisoryOHXDickson110 min
Jun 7, 4:09 PM CDTSevere Thunderstorm WarningOHXStewart51 min
Jun 7, 4:54 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart36 min
Jun 7, 5:02 PM CDTSpecial Weather StatementOHXHickman, Houston, Humphreys, Lewis, Perry, Stewart and 1 more43 min
Jun 7, 5:20 PM CDTSevere Thunderstorm WarningOHXPerry40 min
Jun 7, 5:26 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Jun 7, 5:29 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jun 7, 5:49 PM CDTSevere Thunderstorm WarningOHXWayne56 min
Jun 7, 5:52 PM CDTSevere Thunderstorm WarningOHXWilliamson23 min
Jun 7, 5:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys35 min
Jun 7, 6:13 PM CDTSpecial Weather StatementOHXPerry32 min
Jun 7, 6:24 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Humphreys, Williamson, Wilson66 min
Jun 7, 6:51 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson24 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.